# SDR AALA202407026623

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 33,595 hours, 4,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GTOUNDED: ON DESCENT CRUNCHING SOUND AND DIFFICULT TO EXTENT SPEED BRAKE HANDLE. ON LANDING SPEEDBRAKE ONLY DEPLOYED HALFWAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
